MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ENDOVIVE SAFETY PEG KIT; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

BOSTON SCIENTIFIC CORPORATION ENDOVIVE SAFETY PEG KIT; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number M00566461
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/29/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported lot number 2607492 does not match with the reported upn and the complainant was unable to provide the suspect device lot number; therefore, the lot expiration and device manufacture dates are unknown.(b)(4).The complainant indicated that the device remains implanted and will not be returned for evaluation; therefore, a problem analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that an endovive safety peg pull method was placed during an esophagogastroduodenoscopy (egd) percutaneous endoscopic gastrostomy (peg) placement procedure performed on (b)(6) 2020.According to the complainant, while the peg tube was being pulled through the incision site, the tube separated.The physician was able to reattach the tube.The procedure was completed with this device.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block d4, h4: the reported lot number 2607492 does not match with the reported upn and the complainant was unable to provide the suspect device lot number; therefore, the lot expiration and device manufacture dates are unknown.Block h6 (device codes): problem code a0501 captures the reportable event of peg tube detached.Block h6 (evaluation conclusion codes): conclusion code d17 is being used in lieu of an adequate conclusion code for device not returned.Block h10: the complainant indicated that the device remains implanted and will not be returned for evaluation; therefore, a problem analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.
 
Event or Problem Description
 
Event or Problem Description
It was reported to boston scientific corporation that an endovive safety peg pull method was placed during an esophagogastroduodenoscopy (egd) percutaneous endoscopic gastrostomy (peg) placement procedure performed on (b)(6) 2020.According to the complainant, while the peg tube was being pulled through the incision site, the tube separated at the junction between the peg tube and the introducer tube at the skin level.The physician was able to reattach the tube and used t-fastener.The procedure was completed with this device.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
The reported lot number 2607492 does not match with the reported upn and the complainant was unable to provide the suspect device lot number; therefore, the lot expiration and device manufacture dates are unknown.Block g3: medwatch number is (b)(4).Block h6 (device codes): problem code a0501 captures the reportable event of peg tube detached.Block h6 (evaluation conclusion codes): conclusion code d17 is being used in lieu of an adequate conclusion code for device not returned.Block h10: the complainant indicated that the device remains implanted and will not be returned for evaluation; therefore, a problem analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.

Brand Name
ENDOVIVE SAFETY PEG KIT
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key11158782
Report Number3005099803-2021-00074
Device Sequence Number824107
Product Code KNT
UDI-Device Identifier08714729802624
UDI-Public08714729802624
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K031538
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00566461
Device Catalogue Number6646
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/04/2021
Supplement Date Received by Manufacturer02/04/2021
03/22/2021
Initial Report FDA Received Date01/13/2021
Supplement Report FDA Received Date02/05/2021
04/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age73 YR